MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC161200
Medical Device Problem Codes Fluid/Blood Leak (1250); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Aneurysm (1708); Clinical Endoleak (4843)
Date of Event 01/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Code d12: the instructions for use (ifu) for the gore® excluder® aaa endoprosthesis states, adverse events that may occur and / or require intervention include but are not limited to: endoleak, embolization micro and macro w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2019, this patient underwent endovascular treatment and was implanted with gore® excluder® aaa endoprostheses.The patient tolerated the procedure.On (b)(6) 2023, bilateral type i distal endoleaks were reported for the patient.The physician plans to reintervene on (b)(6) 2023 and implant bi-lateral extensions and embolize the left internal iliac artery.
 
Additional Manufacturer Narrative
H6 code f1901-reintervention surgery was performed.Gore fsa (field sales associate) reported reintervention surgery was performed on (b)(4) 2023.Patient medication was provided and are as follows: aspirin, lipitor, cardizem, tikosyn, synthroid, lopressor, prilosec, effexor h6 code e2121- code has been updated to reflect endoleak.Code (b)(6)-code has been updated to reflect issue reported.Code b20-updated to reflect device remains implanted and is not available for return.
 
Event or Problem Description
On (b)(6), 2019, this patient underwent endovascular treatment and was implanted with gore® excluder® aaa endoprostheses.The patient tolerated the procedure.On (b)(6), 2023, bilateral type i distal endoleaks were reported for the patient.The endoleaks were identified within the contralateral leg components.The physician planned to reintervene on (b)(6), 2023 and implant bi-lateral extensions and embolize the left internal iliac artery.It was later reported that on (b)(6), 2023, the physician performed reintervention surgery in which bi-lateral extensions were implanted and the left internal iliac artery was embolized.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key16376444
Report Number3013164176-2023-01610
Device Sequence Number20354035
Product Code MIH
UDI-Device Identifier00733132618705
UDI-Public00733132618705
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/15/2022
Device Model NumberPLC161200
Device Catalogue NumberPLC161200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2023
Supplement Date Received by Manufacturer02/23/2023
Initial Report FDA Received Date02/14/2023
Supplement Report FDA Received Date03/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/16/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient Age74 YR
Patient SexFemale
Patient Weight89 KG